Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A conjugate factor method for the solution of a cubic


Author: D. A. Magula
Journal: Math. Comp. 14 (1960), 281-283
MSC: Primary 09.00
MathSciNet review: 0121330
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 09.00

Retrieve articles in all journals with MSC: 09.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0121330-X
Article copyright: © Copyright 1960 American Mathematical Society